| Model Number |
H74939171120470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the severely calcified vessel common iliac artery.A 12.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 6 atmospheres (atm).The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the severely calcified vessel common iliac artery.A 12.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 6 atmospheres (atm).The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported the balloon ruptured at 5 seconds.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.B5: describe event or problem: updated.